# SDR RAIA00505001

- Difficulty date: May 1, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,599 hours, 18,540 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 5422
- Condition: Inoperative
- Location: Right
- Part time: 1,682 hours, 1,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3660 - BWI - RIGHT INVERTER FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED RIGHT STATIC INVERTER.
